Some inequalities for mappings whose derivatives are bounded and applications to special means of real numbers


Kirmaci U., Ozdemir M. E.

APPLIED MATHEMATICS LETTERS, vol.17, no.6, pp.641-645, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 6
  • Publication Date: 2004
  • Doi Number: 10.1016/s0893-9659(04)90098-5
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.641-645

Abstract

In this paper, we shall introduce two new inequalities of Hermite-Hadamard type for convex functions with bounded derivatives. Some applications to special means of real numbers are also included. (C) 2004 Elsevier Ltd. All rights reserved.